| Catalog Number |
00631005632 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Metal Related Pathology (4530); Muscle/Tendon Damage (4532)
| Date of Event |
02/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat#: 00877703203, lot#: 3120605, bioloxâ® option, head.G2: foreign: canada.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that approximately nine months post-hip surgery, the patient underwent a right hip revision due to greater trochanter fracture and abductor deficiency, a large tear was noted.During the procedure, there was trunnionosis on the stem trunnion.The cup and stem were retained and a constrained liner placed.Attempts have been made and no further information has been provided.
Event or Problem Description
No further information is available at the time of this report.
Additional Manufacturer Narrative
(b)(4)
this follow-up report is being submitted to relay additional information.The following sections were updated: b7; d4; g3; h2; h3; h4; h6; h10
no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: greater trochanter fracture & abductor deficiency (large tear noted); stem found well fixed, retained.Removed ceramic head and found trunnionosis.Scar tissue removed, cultures sent (no results provided).A definitive root cause cannot be determined.Complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.